AMS eContent Search Results
Matches for: msc=(34K26) AND publication=(qam)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Yejuan Wang. On the upper semicontinuity of pullback attractors for multi-valued processes. Quart. Appl. Math. 71 (2013) 369-399. MR 3087428.
Abstract, references, and article information
View Article: PDF

[2] Michael A. Kraemer and Leonid V. Kalachev. Analysis of a class of nonlinear integro-differential equations arising in a forestry application. Quart. Appl. Math. 61 (2003) 513-535. MR MR1999835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society